advertisement
Question
Posted by: kg | 2008/07/03

confused

I used the contraceptive injection(nurist) the one for two month for a period of 3 years non and stopped last year november and i dont understand why i am no falling pregnant. i am confused and what will the solution to this be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to a year after stopping the injection before your periods return regularly. From this time it can take up to a year to fall pregnant.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: LM | 2008/07/03

You need to relax, I conceived after year I stopped with contraceptive usually it happens when you at least expected. visit your gynae and have yourself checked out or maybe you mght get some medication to speed up the process.

Reply to LM
Posted by: confused | 2008/07/03

what is the solution? i really want to have a baby.im ready to be mommy please help.

Reply to confused
Posted by: BR | 2008/07/03

It can take up to a year for the injection to "work out" of you system. It took me 11 months, but then it ended as an ectopic
Good luck
BR

Reply to BR
Posted by: nessa | 2008/07/03

my dear the 2 months injection is still in your system you will wait a long time.

Reply to nessa
Posted by: yooy | 2008/07/03

u have to wait for another three years my dear the best thing is to take the fertomid sure!

Reply to yooy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement